Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Foaming spit, stomach discomfort, washed mouth with hydrogen peroxide. Help

Lately I have been having serious foamy spit. It sucks because I can t go anywhere without having to keep spitting others wise if i swallow it the bubbles give a bad stomach ache. And yes too much air in the belly does not feel good. It s as if I washed out my mouth with hydrogen peroxide because its very thick and it s only a matter of seconds before I need to spit again. My saliva is filled with hundreds of tiny bubbles and its very white. My mom says I m too acidic is this true. Idk if that s possible because I eat pretty healthy and I ve never had this before and it keeps getting worse its been going on for almost a month now so please help!
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  1085
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Hello & welcome,

Foam like substance in the spit along with stomach discomfort indicates the presence of digestion problem though your are eating healthy. Digestion irregularities are associated with increased acidity in the stomach which in turn may present with foamy saliva.

This is because, if whatever we eat, is not digested properly, naturally body has to produce more & more acid to digest the food we ate. Now, during sleep this acid containing fluid is being regurgitated by the patient making the throat & oral cavity sore. To compensate this soreness or irritation, large amount of saliva is produced by body to wash the mucosal lining.

You should visit your dentist to evaluate the condition clinically to get the proper diagnosis as treatment will be varying depending upon it.

Keep your oral cavity clean as much as you can. Avoid over eating. Though food is healthy, over eating may make you suffer from indigestion.

Use of Anti Acidic drugs are of special importance but should be taken after visiting your dentist or your Physician only.

Take care.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Dentist, Periodontics Dr. Saumya Khanna's  Response
hi, the problem may be related to gastric trouble it is called as acidic regurgitation, it also causes heart burn you need to show to a gastroenterologist MD doctor.
For the time being you can chew sugarless chewing gum that will help in controlling saliva and can rinse mouth with a good mouthwash to neutralise the taste and smell of foul saliva.
take care.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor